# SDR SWAA071544

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 59,106 hours, 53,610 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568
- Condition: Cracked
- Location: Bs 1016 S9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND AFT PRESSURE BULKHEAD STIFFENER CRACKED AT BS 1016, STR 9L.  REPAIRED STIFFENER PER SRM.
